Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: possible lamictal hair loss? david black

Posted by terrics on October 2, 2004, at 20:39:06

In reply to possible lamictal hair loss?, posted by david black on August 29, 2004, at 8:23:22

My hair is also falling out. I was taking lithium when it first started...bald spots and scabs on my head. So MD stopped lithium. Without either my hair got much better. Now I am on lamictal and it is worse then ever. I am desperate for help with this. (pdoc said use selenium. It did not work. terrics


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster: terrics thread:383589
URL: http://www.dr-bob.org/babble/20041002/msgs/398389.html